Affordable Access

Publisher Website

The quadratic Waring–Goldbach problem

Authors
Journal
Journal of Number Theory
0022-314X
Publisher
Elsevier
Publication Date
Volume
107
Issue
2
Identifiers
DOI: 10.1016/j.jnt.2004.04.011
Keywords
  • Wanng–Goldach Problem
  • Hardy–Littlewood Method
  • Dirichlet L–Functions
Disciplines
  • Mathematics

Abstract

Abstract It is conjectured that Lagrange's theorem of four squares is true for prime variables, i.e. all positive integers n with n≡4 ( mod 24) are the sum of four squares of primes. In this paper, the size for the exceptional set in the above conjecture is reduced to O(N 3 8 +ε ) .

There are no comments yet on this publication. Be the first to share your thoughts.